MathSciNet Relay Station
MathSciNet bibliographic data
MR944156 (89i:13006) 13A99 (05C99 13E99 13F10 13M99)
Beck, István Coloring of commutative rings. J. Algebra 116 (1988), no. 1, 208–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement